Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1143 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Grünrock, A. & Herr, S. (2008). Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data. SIAM Journal on Mathematical Analysis, 39(6), 1890-1920. Society for Industrial & Applied Mathematics (SIAM). doi:10.1137/070689139.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede, R. & Aydinian, H. (2008). On diagnosability of large multiprocessor networks. Discrete Applied Mathematics, 156(18), 3464-3474. ELSEVIER SCIENCE BV. doi:10.1016/j.dam.2008.02.001.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian, H. (2008). Levon H. Khachatrian 1954-2002 - Obituary. Discrete Applied Mathematics, 156(9), 1346-1347. ELSEVIER SCIENCE BV. doi:10.1016/j.dam.2007.10.001.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592906
Ahlswede, R. & Aydinian, H. (2008). Error control codes for parallel asymmetric channels. IEEE Transactions on Information Theory, 54(2), 831-836. IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC. doi:10.1109/TIT.2007.913269.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630813
Hendrix, R., Gawor, A., Vences, M. & Ziegler, T. (2008). The tadpole of the Narrow-mouthed Frog Microhyla fissipes from Vietnam (Anura : Microhylidae). ZOOTAXA, (1675), 67-68. MAGNOLIA PRESS.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Bernik, V., Götze, F. & Kukso, O. (2008). Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA, 133(4), 375-390. POLISH ACAD SCIENCES INST MATHEMATICS.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586998
Kondratiev, Y., Pechersky, E. & Pirogov, S. (2008). Markov process of muscle motors. NONLINEARITY, 21(8), 1929-1936. IOP PUBLISHING LTD. doi:10.1088/0951-7715/21/8/010.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586993
Kondratiev, Y., Kutoviy, O.V. & Lytvynovd, E.W. (2008). Diffusion approximation for equilibrium Kawasaki dynamics in continuum. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 118(7), 1278-1299. ELSEVIER SCIENCE BV. doi:10.1016/j.spa.2007.09.001.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev, Y., Minlos, R. & Zhizhina, E. (2008). Self-organizing birth-and-death stochastic systems in continuum. REVIEWS IN MATHEMATICAL PHYSICS, 20(4), 451-492. WORLD SCIENTIFIC PUBL CO PTE LTD. doi:10.1142/S0129055X08003328.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev, Y., Kutoviy, O. & Pirogov, S. (2008). Correlation functions and invariant measures in continuous contact model. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 11(2), 231-258. WORLD SCIENTIFIC PUBL CO PTE LTD. doi:10.1142/S0219025708003038.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev, Y., Kutoviy, O. & Minlos, R. (2008). On non-equilibrium stochastic dynamics for interacting particle systems in continuum. JOURNAL OF FUNCTIONAL ANALYSIS, 255(1), 200-227. ACADEMIC PRESS INC ELSEVIER SCIENCE. doi:10.1016/j.jfa.2007.12.006.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol, A., Kondratiev, Y. & Kozitsky, Y. (2008). Phase transitions and quantum stabilization in quantum anharmonic crystals. REVIEWS IN MATHEMATICAL PHYSICS, 20(5), 529-595. WORLD SCIENTIFIC PUBL CO PTE LTD. doi:10.1142/S0129055X08003353.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann, W. (2008). Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 34(3), 233-261. SPRINGER. doi:10.1007/s10455-008-9105-0.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan, A. & Hu, J. (2008). Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces. INVENTIONES MATHEMATICAE, 174(1), 81-126. SPRINGER. doi:10.1007/s00222-008-0135-9.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik, V., Götze, F. & Kukso, O. (2008). On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL, 48(4), 380-396. SPRINGER. doi:10.1007/s10986-008-9025-5.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov, G. & Götze, F. (2008). Limit theorems in free probability theory I. ANNALS OF PROBABILITY, 36(1), 54-90. INST MATHEMATICAL STATISTICS. doi:10.1214/009117907000000051.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov, G. & Götze, F. (2008). Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6(1), 87-117. VERSITA. doi:10.2478/s11533-008-0006-z.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze, F. & Gordin, M. (2008). Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 281(1), 203-229. SPRINGER. doi:10.1007/s00220-008-0484-7.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer, S. (2008). Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY, 79(1), 25-32. INT PRESS.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr, K. & Schubert, K. (2008). Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung. puls-b. Magazin für die Akteure der Gesundheit, 3, 62-65. Schunke.
PUB
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung